このエントリーをはてなブックマークに追加
ID 53041
FullText URL
Author
Yoshida, Kohei
Abstract
Let NG0 denote the category of all pointed numerically generated spaces and continuous maps preserving base-points. In [SYH], we described a passage from bivariant functors NG0op × NG0 → NG0 to generalized homology and cohomology theories. In this paper, we construct a bivariant functor such that the associated cohomology is the Čech cohomology and the homology is the Steenrod homology (at least for compact metric spaces).
Keywords
Čech cohomologies
Steenrod homologies
bivariant functors
Published Date
2015-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume57
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
85
End Page
98
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2015 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol57/iss1/4
JaLCDOI